American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35P15) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] G. Rozenblum and M. Solomyak. On spectral estimates for the Schr\"odinger operators in global dimension 2. St. Petersburg Math. J. 25 (2014) 495-505.
Abstract, references, and article information   
View Article: PDF

[2] F. Hérau, M. Hitrik and J. Sjöstrand. Supersymmetric structures for second order differential operators. St. Petersburg Math. J. 25 (2014) 241-263.
Abstract, references, and article information   
View Article: PDF

[3] L. Aermark and A. Laptev. Hardy inequalities for a magnetic Grushin operator with Aharonov--Bohm type magnetic field. St. Petersburg Math. J. 23 (2012) 203-208. MR 2841670.
Abstract, references, and article information   
View Article: PDF

[4] R. G. Shterenberg. On the structure of the lower edge of the spectrum of the periodic magnetic Schrödinger operator with small magnetic potential. St. Petersburg Math. J. 17 (2006) 865-873. MR 2241429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. M. Skriganov and A. V. Sobolev. Asymptotic bounds for spectral bands of periodic Schrödinger operators. St. Petersburg Math. J. 17 (2006) 207-216. MR 2140682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] V. V. Zhikov. On spectrum gaps of some divergent elliptic operators with periodic coefficients. St. Petersburg Math. J. 16 (2005) 773-790. MR 2106666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. G. Shterenberg. An example of a periodic magnetic Schrödinger operator with degenerate lower edge of the spectrum. St. Petersburg Math. J. 16 (2005) 417-422. MR 2068347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] N. Filonov. On an inequality between Dirichlet and Neumann eigenvalues for the Laplace operator. St. Petersburg Math. J. 16 (2005) 413-416. MR 2068346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1